MathSciNet Relay Station
MathSciNet bibliographic data
MR2291675 49J52 (28A75 31C45 46E35 53C23)
Heinonen, Juha Nonsmooth calculus. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 2, 163–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement